MAUDE Adverse Event Report: STRYKER GMBH HOFFMANN LRF STATIC STRUT - SHORT LENGTH: 30MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH HOFFMANN LRF STATIC STRUT - SHORT LENGTH: 30MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 49331530
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint could be confirmed, since the information for evaluation matches the alleged failure.The device inspection revealed the following: visual examination of the construction received has shown that 3 products are broken.One full ring ø180mm and two static strut.Visual examination of the received static strut 30mm, which is closer to the ring fracture point, shows that it is found broken, the breakage section is at the smallest outer diameter of static strut on the side to the broken full ring.In addition, it is visible that the breakage section is fixed to no movement.All measurements taken are within accuracy.Investigator reviewed the received information together with engineering and noted: unfortunately, we received no information or image of the complete hoffman lrf construct, nor any details on how it was installed on the patient.Therefore, we cannot understand how all the parts were assembled.The assembly with the three broken parts was most likely an unstable construct, and the parts had to withstand a great deal of force, which led to the three fractures.After the fractures, additional stabilizing material was most likely added, such as the two static struts at the ring fracture to stabilize it, and a threaded rod between the broken static struts to further stabilize it.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Although the issue is most likely related to procedure, the root cause could not be conclusively determined.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If more information is provided, the case will be reassessed.
 
Event or Problem Description
As reported: ring broke on hlrf frame in patient home.The patient noticed a noise on christmas eve and then attended clinic on new year's eve for review.Decision remains outstanding as to whether or not patient will be revised (adverse consequences).01/16/2026 - two additional devices were received upon product return.Both devices are broken as well.

Brand Name
HOFFMANN LRF STATIC STRUT - SHORT LENGTH: 30MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24324538
Report Number0008031020-2026-00160
Device Sequence Number9523482
Product Code KTT
UDI-Device Identifier07613252610465
UDI-Public(01)07613252610465(11)210802(10)H46382
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K233741
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number49331530
Device Lot NumberH46382
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown